# SDR AALA20101013TUL13

- Difficulty date: October 13, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LOWER FORWARD TAB OF CABIN WINDOW PAN AT STATION 1098.  REPAIR DOUBLER INSTALLED PER AARD 53-10-00-25.
